# SDR V0XR413Y111810003

- Difficulty date: November 18, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 14,222 hours, 10,095 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS STA 280.00 CROSSBEAM CORRODED BEYOND REPAIR. R & R FS 280.00 CROSSBEAM IAW REO NR 670-53-11-047, SRM 51-42-21, 51-42-10, 51-42-06, W/C 2097.
